# SDR ASAA2015071212408

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,883 hours, 2,261 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RAM AIR FULL OPEN LIGHT REMAINED ILLUMINATED THE ENTIRE FLIGHT.  ACFT GROUNDED. PERFORMED BITE TEST, PACK CONTROLLER IAW AMM 21-51-00-700-803, NO FAULTS.  CHECKED RAM AIR SRADAS, 2, GREEN LIGHTS ON NORMAL.  CHECKED RAM AIR INLET AND OUTLET NO BLOCKAGE. NO HISTORY 30 DAYS OK FOR SERVICE.
